Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 719460.0, MPI für Mathematik / Publikationen des MPI für Mathematik
On the geometry of normal horospherical G-varieties of complexity one
Authors:Langlois, Kevin; Terpereau, Ronan
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Journal of Lie Theory
Journal Abbrev.:J. Lie Theory
Volume:26
Issue / Number:1
Start Page:49
End Page:78
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:URL:http://arxiv.org/abs/1411.2480
Full Text:
You have privileges to view the following file(s):
Langlois_On the Geometry of normal_oa_2016.pdf  [412,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.